# SDR ASOA02232

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 12046163005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE LEFT BUTT STRAP BETWEEN FRAMES 20 AND 32.  MAINTENANCE REMOVED AND REPLACED THE CORRODED BUTT STRAP IAW SRM'S 51-40-02, 51-40-00, AND 51-21-02.  (M)
